# SDR CA120627009

- Difficulty date: May 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Lt Mlg Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED BRAKES WEAK DURING LANDING.  MAINTENANCE FOUND LT INBD WHEEL, NBD WHEEL BEARING HAD FAILED.  AXLE, BRAKE ASSY, AND WHEEL REPLACED.
